Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Exhaustion and Med Switch
Jan 18, 2012

I was on TRUVADA/REYETAZ/NORVIR for over 5 years. Due to stomach issues I was had to switch my meds and was on TRUVADA/NORVIR/PREZISTA for about 6 weeks. I started getting horrible headaches. My DR thought it oould be the Prezista and so now she has me on a TRUVADA/ISENTRESS combo. The thing is that I am feeling extremely tired out. More than normal. I have also been on Lexapro for over a year after two years of being on celexa. Any idea what could be causeing such exhaustion. I just started the new combo less than a week ago. Could it be the med switch?

Response from Dr. Henry

You have been unlucky since those regimens are often well tolerated!!! Isentress can cause fatigue is small subset of patients-seems unlikely to be due to the Lexapro since you had been on it for one year without the headache/fatigue if I am reading your note properly. If you have no history of drug resistance and there is no other clear explanation for the new severe headache/fatigue then consideration of a further switch in regimens if things dont improve (NNRTs such as nevirapine, rilpivirine, efavirenz or alternative boosted PIs or wait for the QUAD pill or even maraviric if tested for CCR5 virus plus either Truvada or Epzicom if HLA B5701 negative). KH



Previous
viral lord
Next
diagnosed with hiv and mitochondrial disease

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement